MAUDE Adverse Event Report: HOLOGIC, INC. APTIMA COMBO 2 ASSAY; DNA-REAGENTS, NEISSERIA

HOLOGIC, INC. APTIMA COMBO 2 ASSAY; DNA-REAGENTS, NEISSERIA
Catalog Number ASY-13823
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No system log files or additional supporting documentation were provided by the customer for review by hologic technical support.
 
Event or Problem Description
On 8 may 2026, a customer in finland reported to hologic that discrepant result was generated whilst using the ac2 assay with panther instrument (serial number: (b)(6).On (b)(6) 2026, sample was tested in panther and generated a chlamydia trachomatis (ct) positive/neisseria gonorrhoea (gc) negative result.The same sample was retested on (b)(6) on the panther instrument and generated a chlamydia trachomatis (ct) positive/neisseria gonorrhoeae (gc) positive result.On (b)(6) 2026, sample was tested in panther and generated a chlamydia trachomatis (ct) negative/neisseria gonorrhoea (gc) positive result.The same sample was retested on 22 april on the panther instrument and generated a chlamydia trachomatis (ct) positive/neisseria gonorrhoeae (gc) positive result.Mas requested logs.No system log files or additional supporting documentation were provided by the customer for review by hologic technical support yet.

Brand Name
APTIMA COMBO 2 ASSAY
Common Device Name
DNA-REAGENTS, NEISSERIA
Manufacturer (Section D)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer (Section G)
HOLOGIC INC.
120210 genetic center drive
san diego CA 92121
Manufacturer Contact
julia ford pulido
120210 genetic center drive
san diego, CA 92121
8584108897
MDR Report Key25309482
Report Number2024800-2026-00024
Device Sequence Number18601483
Product Code LSL
UDI-Device Identifier15420045512832
UDI-Public15420045512832
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K111409
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberASY-13823
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown